# SDR YENA2019081290443

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A320-232
- Aircraft serial: 7455
- Aircraft time: 11,126 hours, 3,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 795454
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,126 hours, 3,657 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1054, EMERGENCY EXIT LIGHTS INOP. ON POWER FAILURE ILLUMINATED FOR 5 SECONDS AND FAILED; R & R ALL EPSU BATTERIES PER AMM 33-51-38.
